# SDR DALA2019083005123

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 MULTIPLE AREAS OF CORROSION STA 1360-1380 AFT CARGO LT SIDEWALK. CORRECTIVE ACTION: C/W ERA 580907-14 REV ORIG. (1246842)
